# SDR HEEA966422

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo
- Part number: AC67032
- Condition: Leaking
- Location: T/R
- Part time: 1,548 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AT PILOT VALVE AND BOTH ENDS OF CYLINDER ALSO OUT OF TIMING. SENT TO AMERICAN EUROCOPTER CORP. ..THEIR PROPERTY BEING RETURNED.  (PHI REQUESTS FOR CREDIT)
